Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Abdominal pain, USG shows ovarian cyst. How will it affect me in the future?

Hi doctor. I am 21 years old. I ve had irregular periods from the very start. I missed my periods in May and June and went to see a homeopath , who advised USG of Pelvis . In the test (taken in July), impression was: Thickened endometrium . I got my periods on the same day. Then again, I didn t get periods in the month of August. (medicine was continued) Now meanwhile, I got fever, chills, headache, feeling of bloating and nausea, distended stomach, problem in digestion etc. I also passed muddy urine for two days (4th and 5th Sep). The problem subsided itself. The doctor advised the Liver Function Test . Reports are normal. For 5 days, I had been experiencing continuous mild pain in left and center lower abdomen. The doctor advised USG of Abdomen and Pelvis (conducted yesterday). Impression here is: B/L follicular cysts. (Right ovary shows a thin walled cyst measuring approx 29*24.3 mm in size. Left ovary shows a thin walled anechoic cyst measuring approx 30*33 mm.) I wish to know the severity of the case. And, how will it effect me in future? Are all the other symptoms too related to this problem? I today consulted a Gynecologist. She has mentioned PCOD (though its not mentioned in the report) on the card and has asked to take Regestrone 3 times for 3 days, after which periods should start in a week. She has asked to visit her on the first day of periods. What is PCOD?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
PCOD means polycystic variant syndrome which not only includes presence of cost in vary but also the disrupted hormonal balance. It causes not only irregular periods but also putting on extra weight, Hinduism, etc. Long term effect of pod is infertility.
What you have to do?
Just take regestrone as prescribed , wait for bleeding, go to doctor on that day for starting combined oral pilla for regularization of periods, a thorough hormonal study. And then to start other medications.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor